# SDR HAIHEEA9654

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5006F
- Make and model: Bell 206L-1
- Aircraft serial: 45181
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel Assy
- Part number: 206033322003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL ASSY CORRODED AND SEPARATED.
